# SDR 07FDEA05057

- Difficulty date: December 14, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N408FE
- Make and model: Airbus A310-203
- Aircraft serial: 257
- Aircraft time: 35,206 hours, 29,663 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Lever
- Part number: 224TS05Y
- Part serial: 340
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR LEVER WOULD NOT RETRACT PAST NEUTRAL POSITION IN SYS NR 1 OR SYS NR 2  INTERROGATED PROX BOX FOUND FAULT CODES 64 AND 60 INSTALLED TEST BOX IN A/C.  REMOVED PROX BOX AND NOSE GEAR SWITCHES FOR TEST BOX HARNESS.  TESTED SYSTEM PER MM TO GEAR MODULE STILL DID NOT TEST.  INSTALL NEW MODULE IN A/C STILL FAILED TEST REINSTALLED ORIGINAL GEAR MODULE.  A/C TEST BOX AND HARNESS STILL INSTALL TROUBLESHOT AND CONFIRMED L/G CTL LEVER 2GA FAULTY.  REMOVED AND REPLACED SAME PER A310-200 AMM 32-31-11- 4, ALSO AS PRECAUTION REMOVED AND REPLACED LANDING GEAR POSITION SYS 1 SYS 2 SWITCH 10GA PER SWP.  SYSTEM OPS CHECKED OK PER AMM 32-31-11-4. OK FOR SERVICE.
